# SDR DXTR20121108001

- Difficulty date: November 8, 2012
- Submitted: November 8, 2012
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N236QS
- Make and model: Amd FALCON2000
- Aircraft serial: 136
- Aircraft time: 9,413 hours, 5,944 cycles
- Engine: Cfe CFE73811B
- Engine time: 5,053 hours, 3,355 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Nut
- Part number: 30507221
- Condition: Corroded
- Location: Fan Shaft
- Part time: 5,053 hours, 3,355 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN SHAFT NUT IS DAMAGED FROM CORROSION.  FOUND SHAFT NUT CORRODED.  R & R CORRODED NUT FROM MAIN SHAFT.  INSTALL NEW NUT IAW LMM 72-06-03, REV 7, & 72-70-02.
